Contact No: +91-8826373757 | +91-8826859373 | 011-25052216
Email: rakesh.its@gmail.com | editor@innovativepublication.com

Telangana Journal of Psychiatry


Olanzapine-induced skin rash: A case report


Full Text PDF Share on Facebook Share on Twitter


Article Type : Case Report

Author Details: Mansi Shah,Sagar Karia,Heena Merchant,Nilesh Shah,Avinash De Sousa*

Volume : 5

Issue : 1

Online ISSN : 2455-8559

Print ISSN :

Article First Page : 66

Article End Page : 67


Abstract

Skin rashes have been reported after the start of various antipsychotic drugs in the scientific literature. It is important that psychiatrists be aware of antipsychotic-induced skin reactions in patients on antipsychotic medication which can be an uncommon yet possible occurrence. Patients with psychiatric problems may be prone to skin reactions and may not report the same as they may not be aware of the same. We herewith report a case of skin reaction with Olanzapine in a patient with schizophrenia.

Keywords: Schizophrenia, Skin rash, Skin reaction, Antipsychotics, Olanzapine.

Doi :-https://doi.org/10.18231/j.tjp.2019.013